Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Facial wasting from Zerit
Jan 1, 2010

I have been HIV postive since 1998. I have been on Viracept, zerit, viread. I have experince sever facial wasting and is causing me to be depressed and almost going to hiding. would a change of med be helpfull and is facial wasting reversable?

Response from Dr. Pierone

Hello and thanks for posting.

Zerit is the agent most closely linked to facial wasting so changing from this medication to an alternative would be recommended. This switch would help to prevent progression of the lipoatrophy and may lead to some improvement.

There are a number of potential choices to replace Zerit, but this would depend on your previous treatment history as well as any history of drug resistant virus.

In the meanwhile, you should consider treatment with a facial filler to improve you appearance since any improvement of the lipoatrophy may be delayed.

Good luck!



Previous
Can Artefill be mixed (injected over) newplastic / metacrill PMMA?
Next
is a treatment still being looked for?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement